# SDR USAA2009021990378

- Difficulty date: January 12, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N515011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - CRACK ON MAIN DECK FLOOR CHANNEL STRAP BETWEEN BS 365.25 TO 377.70, LBL 24.75.  REPAIRED MAIN DECK FLOOR CHANNEL STRAP BETWEEN BS 365.25 TO 377.70, LBL 24.75 IAW B757 SRM 53-10-51.
